VOL. 52 · NO. 1 | January, 2000
 
VIEW ALL ABSTRACTS +
Front Matter
J. Math. Soc. Japan 52 (1), (January, 2000)
No abstract available
Articles
Takeshi IZAWA
J. Math. Soc. Japan 52 (1), 1-15, (January, 2000) DOI: 10.2969/jmsj/05210001
KEYWORDS: Characteristic classses, ramified coverings, 57R20, 32J25
Makoto SATAKE
J. Math. Soc. Japan 52 (1), 17-24, (January, 2000) DOI: 10.2969/jmsj/05210017
KEYWORDS: Hardy's inequality, Hardy space, Laguerre expansion, 42C10, 42B30, 33C45
Wayne ROSSMAN
J. Math. Soc. Japan 52 (1), 25-40, (January, 2000) DOI: 10.2969/jmsj/05210025
KEYWORDS: minimal surfaces, Euclidean space, Plateau problem, 53A10, 53A05, 53C42
Marcos DAJCZER, Ruy TOJEIRO
J. Math. Soc. Japan 52 (1), 41-50, (January, 2000) DOI: 10.2969/jmsj/05210041
KEYWORDS: Conformal immersion, conformal deformation, Cartan hypersurface, 53C42, 53A30
Yoshio MATSUYAMA
J. Math. Soc. Japan 52 (1), 51-64, (January, 2000) DOI: 10.2969/jmsj/05210051
KEYWORDS: complex projective space, totally real submanifold, minimal submanifold, parallel second fundamental submanifold, 53C40, 53B25
Katsumi SHIMOMURA
J. Math. Soc. Japan 52 (1), 65-90, (January, 2000) DOI: 10.2969/jmsj/05210065
KEYWORDS: Homotopy groups, Adams-Novikov spectral sequence, Bousfield-Ravenel localization, 55Q45, 55T15, 55Q52, 55P42
Richárd RIMÁNYI
J. Math. Soc. Japan 52 (1), 91-98, (January, 2000) DOI: 10.2969/jmsj/05210091
KEYWORDS: singularities, singularity submanifold, generalized Pontryagin-Thom construction, 57R45
Tomoyuki SHIRAI
J. Math. Soc. Japan 52 (1), 99-108, (January, 2000) DOI: 10.2969/jmsj/05210099
KEYWORDS: Line graph, Simple random walk, Transition probability, discrete Laplacian, spectrum, 58G25, 05C50
Athanassios G. KARTSATOS, Igor V. SKRYPNIK
J. Math. Soc. Japan 52 (1), 109-137, (January, 2000) DOI: 10.2969/jmsj/05210109
KEYWORDS: Reflexive separable Banach space, densely defined operators of type $(S_{+})$, degree theory for densely defined $(S_{+})$-operators, index of an isolated critical point, non-linear elliptic PDE's with strong coefficient growth, 47H15, 47H11, 47H12, 35B32
Nobuhiro HONDA, Mitsuhiro ITOH
J. Math. Soc. Japan 52 (1), 139-160, (January, 2000) DOI: 10.2969/jmsj/05210139
KEYWORDS: Self-dual metrics, twistor spaces, algebraic reduction, elliptic fibration, 32L25, 53C25
Hideyuki ISHI
J. Math. Soc. Japan 52 (1), 161-186, (January, 2000) DOI: 10.2969/jmsj/05210161
KEYWORDS: Riesz distribution, homogeneous cone, normal j-algebra, 43A85, 46F10, 22E30
Satoshi GOTO
J. Math. Soc. Japan 52 (1), 187-198, (January, 2000) DOI: 10.2969/jmsj/05210187
KEYWORDS: subfactors, paragroups, quantum doubles, 46L37
Franki DILLEN, Boris DOUBROV, Boris KOMRAKOV, Maxim RABINOVICH
J. Math. Soc. Japan 52 (1), 199-230, (January, 2000) DOI: 10.2969/jmsj/05210199
KEYWORDS: projective geometry, linear Lie algebra, homogeneous surface, 53A20, 53B25, 53C30
Back to Top